Prolonged Period



Related Terms: Heavy Bleeding, Tranexamic Acid, Depression, Irregular Periods, Norethisterone, Physiotherapy, Redness In Eyes

Recently Answered Questions


I have prolonged period bleeding after taking hormonal pills for acne. Please help.
Query: Hello doctor, I am a 32 year old female. I suffer from hormonal acne and my dermatologist gave me Yasmin 21 to take for it. I have never been on any contraceptive before. I started Yasmin on day 1 of my period. It has been 16 days and I am still bleeding. It is not much but I still have it daily. I...  Read Full »
Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Did you miss any tablet? If yes, then it may be due to that. Or your body could be adjusting to the new hormones. If you have not done so already, then do the blood tests such as TSH (thyroid stimulating hormone) and testosterone. To stop the bleeding you can take Prim...  Read Full »
 
How to stop prolonged periods with heavy bleeding?
Query: Hi doctor, I am having prolonged periods with heavy bleeding for the first time for the past two days. Please help me to stop it.  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The normal periods last between three to five days where bleeding reduces from the third day of one's cycle. If it is the second day of your cycle and you feel that bleeding is heavier and you are not able to handle, I suggest taking tablet Capicare plus (Tranexamic ...  Read Full »
 
What are the causes of prolonged periods and pain after taking birth control pill?
Query: Hello doctor, I had sex with my girlfriend, but I did not ejaculate. As a precaution, she took birth control pill. She is having lower abdominal pain for more than 10 days. And her periods are also prolonged. Please suggest an appropriate solution. I asked the same question to a doctor, and I was as...  Read Full »
Dr. Garima Sawhney
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. There are only two possibilities for prolonged periods and pain. It might be the side effect of the contraceptive pill. OCP being a powerful hormone causes these kinds of symptoms. It might be the failure of the tablet. It might be pregnancy and in an aborting phase, bec...  Read Full »
 
I am having prolongd periods. Can bar insertion in arm be the cause?
Query: Hello doctor, I have recently had the bar inserted in my arm and have had side effects weeks after. I was wondering if these side effects are normal or are something to look into going to the doctors for. For two weeks, my period has not stopped, with the past week my flow has been fairly light and...  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. You are having a continuous bleeding problem. For that, you need to find any underlying specific cause, if present. It is advisable to investigate with USG pelvis and pelvic examination for primary work up. If all comes normal then investigate further with serum FSH, LH...  Read Full »
 
Can I take Sysron to stop prolonged period?
Query: Hi doctor, I am on my period for one month. I have consulted a doctor, suggested me to take Traptic for three days, yet the flow did not stop. Then, she gave another tablet Sysron for 20 days. Is it is safe to take? I am married women.  Read Full »
Dr. Ravinder Kaur Khurana Kaur Khurana
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. First get ultrasound gynecology done to know the endometrial thickness. If it is less than 5 to 6 mm, then this medicine, Sysron (Norethisterone) will not stop the bleeding, but instead, you need to take combination oral contraceptive pills to stabilize the lining. If t...  Read Full »
 
What is the solution for shoulder pain?
Query: Hi doctor, I am experiencing pain on my right shoulder for a couple of weeks. I have the pain only when I move. When I raise my hands up and throwing anything overhead, I have the pain. The pain is at the front of my shoulder, and I can put the finger on the spot that is sore. I am taking Paracetam...  Read Full »
Dr. Sreenivasa Rao
Physiotherapist

Answer: Hi, Welcome to icliniq.com. Keep icing the painful area frequently. The pain in the shoulder could be a muscle strain or a spasm after a prolonged period of compression possibly due to lying over that shoulder. It can be an AC joint (acromioclavicular joint) strain. Massage the area gently. Gentle...  Read Full »
 
How to prevent the spread of HSV-1 virus to new outbreak sites?
Query: Hello doctor, I am a 46-year-old male. I have recurring HSV-1 around the base (and inside) the nose. I have an outbreak now and my last outbreak was about 52 days ago. In childhood, I began with blisters on the lips; in the past five to 10 years, it seems it has migrated to the nose. Also, in the pa...  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. I can understand the pain and frustration that a person goes through while getting a recurring infection and is on treatment for prolonged periods. Our options for herpes is limited. The guidelines say that for recurrent HSV (herpes simplex vi...  Read Full »
 
I have discomfort in my lungs after some strenuous work. What can I do?
Query: Hello doctor,I am 50 years old, 210 lbs. I fixed an issue in my attic on Sunday. The work was strenuous but lasted 10 minutes. I did not wear a mask. My home dates from 1923 and the insulation in rock wool. All unchanged since being built, the mold and or fibers deeply penetrated my lungs and I have...  Read Full »
Dr. Mahmoud Ahmed Abelrahman Abouibrahim
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I understand your concerns. From what you mentioned, most likely you have an allergic reaction from the materials you have been exposed to. You should not worry about it as a permanent effect is less likely as you have not been exposed for a prolonged period. Exposu...  Read Full »
 
I have a rash on my foot since a year. What is that?
Query: Hi doctor,I have a weird rash on my foot. That has been persistently itchy, peeling and building. It does not burn, but it is unappetizing to look at. I do take Lyderm for it. It seems to stop the itching, but not the spreading of the rash. It has been on my leg for a year now. Please help.  Read Full »
Dr. Salah Saad Shoman
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. This is most probably stasis dermatitis (attachment removed to protect patient identity), which occurs in people with poor circulation and in serious cases may develop into ulcers. Stasis dermatitis is common in people above 50, especially if have heart diseases or o...  Read Full »
 
My last endoscopy for gastritis was eight years ago. Do I need another test?
Query: Hello doctor, Eight years ago, I had an esophagogastroduodenoscopy. It came back normal except for some mild chronic antrum gastritis (reactive gastritis) and mild duodenal bulb duodenitis. I have been on Prilosec for 10 years, but have recently had some flare-ups, lots of stomach gurgling, gas, and...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Your reports look alright (attachment removed to protect patient identity). Your symptoms are suggestive of recurrent mild gastritis (excessive acidity). You can continue the use of acid-blocking medicines like Prilosec (Omeprazole) as needed for a couple of days when...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Prolonged Period? We have medical experts to help you right away.

Ask a Doctor Online Now!